Ask a Dog Vet and Get Answers to Your Dog Health Questions
I am sorry to hear you are worried about your dog eating these pills. I am a veterinarian and will do my best to help.
It is too late to get her to vomit; that needs to be done in the first 30 to 60 minutes. By now, the drug is in her system. How is she doing; any symptoms at all?
She got 25 mg of Cialis, or 1.4 mg Cialis per kilogram (2.2 pounds) of body weight; we figure all drug doses or overdoses in mg per kg. This is not a very high dose. We use this drug in dogs to treat a condition called pulmonary hypertension in dogs, at 1 mg per kg every 3 days; she got only slightly more than this dose.
The most common side effects in dogs is flushing/redness of the skin, vomiting and diarrhea. It is a long acting drug, so you may not see these side effects right away.
I would not expect serious side effects from a one time ingestion of a slightly high dose, from the research I have done. Let me know how she is doing and what else I can answer.
How is she doing today?